# SDR CALA2025080107192

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,886 hours, 17,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE LIGHT NOT TURNING ON WHEN ARMED.   REPOSITIONED DOOR L4 BY OPENING AND CLOSING DOOR,  SLIDE LIGHT ON, WHEN ARMED, OK FOR SERVICE.
